# SDR C8GA2010000075

- Difficulty date: November 17, 2010
- Submitted: November 20, 2010
- Operation: Air carrier
- Aircraft: N755DH
- Make and model: Boeing 727225
- Aircraft serial: 21857
- Aircraft time: 46,109 hours, 36,017 cycles
- Engine: Pwa JT8D*
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: False Activation
- Location: Oil Pressure
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: E

## Discrepancy

AFTER TAKE-OFF, 30 MINUTES INTO FLIGHT THE NR 3 ENGINE OIL PRESSURE FILTER BYPASS LIGHT ILLUMINATED AND REMAINED ON. THE OIL PRESSURE, TEMPERATURE AND QUANTITY WERE ALL WITHIN LIMITS ENGINE WAS SHUTDOWN IN FLIGHT. POSITIVE OIL PSI WAS MAINTAINED AND THE ACFT LANDED WITHOUT INCIDENT. ITEM WAS PLACED ON MEL AND ACFT WAS RETURNED TO SERVICE.
